# SDR HYIA20200326001

- Difficulty date: March 25, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N247GS
- Make and model: Cessna 402C
- Aircraft serial: C4020637
- Aircraft time: 30,921 hours, 35,192 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED BURNING ODOR IN THE CABIN. UPON INSPECTION, MAINTENANCE FOUND STATIC LINE IN FRONT OF THE RIGHT FORWARD VENT.  THE LINE WOULD BECOME PLIABLE WITH HEAT BUT WAS UNDAMAGED.  REPOSITIONED LINE, INSPECTED BAY AND NO FURTHER DEFECTS NOTED.
